# SDR HDNA201807090817

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N535LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- Aircraft time: 6,223 hours, 8,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: L533M1007237
- Condition: Corroded
- Location: Fuselage
- Part time: 6,223 hours, 8,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS PUBLISHED IN REPAIR MANUALS AROUND LEFT AFT FOOT STEPS ON SIDE OF FUSELAGE.
